MathSciNet Relay Station
MathSciNet bibliographic data
MR469757 (57 #9538) 02K05 (04A20 05C15 54E30)
Shelah, Saharon Whitehead groups may be not free, even assuming CH. I. Israel J. Math. 28 (1977), no. 3, 193–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement